# SDR DALA2015030601917

- Difficulty date: March 6, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 51,759 hours, 6,816 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARRIED OUT ON LT CTR WING KEEL BEAM FAST HOLES, 02 EA, AT FR 40 AND FOUND HOLE "B" WITH CRACK INDICATION ON FIRST LAYER FROM EXTERNAL AT APPROXIMATELY 10 O'CLOCK BY FACING FWD LOOKING DOWN AS MARK. HOLE B, DIA .3125".  REPAIR CARRIED OUT AT LT CTR WING KEEL BEAM.
